Alert archive / Kentucky / Wind Advisories in 2008
Wind Advisory 14, NWS Jackson, KY
NWS Jackson, KY issued this wind advisory at Dec 19, 2008, 9:27 AM EST for 33 counties in Kentucky. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2008, 9:27 AM EST (14:27 UTC)
- Expired
- Dec 19, 2008, 6:49 PM EST
- In force
- 9 hr
- Issued by
- NWS Jackson, KY
All 33 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 409 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 905 m²/s²
- 0-3 km storm-relative helicity
- 974 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KJKL 191427 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 927 AM EST FRI DEC 19 2008 ...HIGH WINDS EXPECTED TODAY... .STRONG AND GUSTY SURFACE WINDS AHEAD OF COLD FRONT WILL MAKE CONDITIONS HAZARDOUS THIS AFTERNOON AND EVENING. SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE. HIGH MOUNTAIN PASSES ALONG THE KENTUCKY AND VIRGINIA BORDER COULD SEE STRONGER GUSTS IN EXCESS OF 50 MPH. THE COLD FRONT WILL MOVE THROUGH THE INTERSTATE 75 CORRIDOR AROUND 5 PM AND AREAS FURTHER EAST BY MIDNIGHT. KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-192230- /O.NEW.KJKL.WI.Y.0014.081219T1427Z-081220T0600Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 927 AM EST FRI DEC 19 2008 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST SATURDAY. .STRONG AND GUSTY SURFACE WINDS AHEAD OF COLD FRONT WILL MAKE CONDITIONS HAZARDOUS THIS AFTERNOON AND EVENING. SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE. HIGH MOUNTAIN PASSES ALONG THE KENTUCKY AND VIRGINIA BORDER COULD SEE STRONGER GUSTS IN EXCESS OF 50 MPH. THE COLD FRONT WILL MOVE THROUGH THE INTERSTATE 75 CORRIDOR AROUND 5 PM AND AREAS FURTHER EAST BY MIDNIGHT. EXPECT WINDS TO BEGIN TO DECREASE SHORTLY AFTER THE COLD FRONTAL PASSAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR WIND GUSTS FROM 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SCHOETTMER
2 follow-up statements
000 WWUS73 KJKL 192047 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 347 PM EST FRI DEC 19 2008 ...HIGH WINDS EXPECTED TODAY... .STRONG AND GUSTY SURFACE WINDS ASSOCIATED WITH AN ADVANCING COLD FRONT WILL CONTINUE TO MAKE CONDITIONS HAZARDOUS THIS EVENING. SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE. HIGH MOUNTAIN PASSES ALONG THE KENTUCKY AND VIRGINIA BORDER COULD SEE STRONGER GUSTS IN EXCESS OF 50 MPH. THE COLD FRONT WILL MOVE THROUGH EASTERN KENTUCKY BY MIDNIGHT. KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-200500- /O.CON.KJKL.WI.Y.0014.000000T0000Z-081220T0600Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 347 PM EST FRI DEC 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. .STRONG AND GUSTY SURFACE WINDS ASSOCIATED WITH AN ADVANCING COLD FRONT WILL CONTINUE TO MAKE CONDITIONS HAZARDOUS THIS EVENING... ESPECIALLY FOR AREA HIGHWAYS AND LAKES. SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE. HIGH MOUNTAIN PASSES ALONG THE KENTUCKY AND VIRGINIA BORDER COULD SEE STRONGER GUSTS IN EXCESS OF 50 MPH. THE COLD FRONT WILL MOVE THROUGH EASTERN KENTUCKY BY MIDNIGHT. EXPECT WINDS TO BEGIN TO DECREASE SHORTLY AFTER THE COLD FRONTAL PASSAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR WIND GUSTS FROM 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SCHOETTMER/DUSTY
000 WWUS73 KJKL 192349 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 649 PM EST FRI DEC 19 2008 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-200100- /O.CAN.KJKL.WI.Y.0014.000000T0000Z-081220T0600Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 649 PM EST FRI DEC 19 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELED THE WIND ADVISORY. ALTHOUGH BRISK WINDS ARE STILL GUSTING NEAR 30 MPH AT TIMES...THEY HAVE DIMINISHED BELOW ADVISORY CRITERIA SINCE THE AFTERNOON...AND SHOULD CONTINUE TO SHOW AN OVERALL WEAKENING TREND TONIGHT. $$ HAL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Dec 19, 6:32 AM EST, 2 hours 55 minutes earlier.
Area forecast discussion, Dec 19, 6:32 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 632 AM EST FRI DEC 19 2008 .SHORT TERM.../TODAY THROUGH MONDAY NIGHT/ THE MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE TIMING OF THE COLD FRONT WHICH IS MOVING THROUGH THE AREA TODAY. ALL THE MODELS SPED UP THE COLD FRONT AND THE FORECAST REFLECTS THE FASTER TIMING. MOST OF THE PRECIPITATION WITH THIS FRONT SHOULD BE OUT AHEAD OF THE FRONT. THE WIND SHIFT AND THE COLDER AIR WILL BE EVIDENT AS THE FRONT PASSES ACROSS EASTERN KENTUCKY. THE FRONT SHOULD BE ENTERING EASTERN KENTUCKY ABOUT 3 PM AND WILL BE THOUGH PIKE COUNTY BY ABOUT MIDNIGHT. MOST OF THE ENERGY WITH THIS SYSTEM WILL BE THE RIGOROUS LOW PRESSURE SYSTEM WHICH WILL BE OVER THIS MORNING AND THEN MOVE QUICKLY ACROSS CENTRAL INDIANA AND OHIO AND BE LOCATED OVER YOUNGSTOWN BY 1 PM TODAY. THE WIND WILL BE KICKING UP SOME TODAY AND WE BE SEEING SOME GUSTS UP TO 40 MPH DURING THE AFTERNOON TODAY. THIS FRONT WILL NOT GET TOO FAR TO THE SOUTH BEFORE HEADING BACK UP THIS WAY AS A WARM FRONT OF SATURDAY. THE NEXT COLD FRONT WILL THEN MOVE ACROSS EASTERN KENTUCKY ON SATURDAY NIGHT. THE TIMING OF THIS SYSTEM IS STILL A LITTLE UP IN THE AIR...HOWEVER THE MODELS ARE STARTING TO LINE UP PRETTY GOOD. THERE WILL BE A MAJOR CHANGE IN AIR MASS BEHIND THIS FRONT AND WE WILL KNOW THAT WINTER HAS OFFICIALLY ARRIVED. ONE CONCERN FOR TODAY IS THAT THE FRONT WILL GET SHEARED OUT AND LIMIT THE PRECIPITATION...HOWEVER STAYED WITH THE GFS AND ETA MOS POPS. WE WILL ALSO BE MONITORING THE WINDS JUST BEHIND THE FRONT AS IT MOVES ACROSS CENTRAL KENTUCKY. THE VERTICAL THETA SURFACES ON THE TIME HEIGHT ARE INDICATING SOME WIND MIX DOWN POTENTIAL NEAR ADVISORY CRITERIA. THE MOST LIKELY TIME FOR THIS TO OCCUR WOULD BE ONE HOUR EITHER SIDE OF THE FRONTAL PASSAGE. FOR TEMPERATURES...GENERALLY USED A MOS BLEND THROUGH SATURDAY AND WENT COLDER THAN MOS ON SATURDAY NIGHT THROUGH MONDAY. .LONG TERM.../FRIDAY NIGHT THROUGH THURSDAY/ TUESDAY A SURFACE HIGH WILL BE MOVING EAST...AS A DEVELOPING LOW OVER THE NORTHERN PLAINS MOVES EAST. THE MODELS DIFFER ON THE STRENGTH OF AN H5 TROF OVER THE PLAINS. THE GFS IS THE DEEPEST...WITH THE ECMWF BEING THE WEAKEST. CMC IS IN BETWEEN. GENERALLY FOLLOWED CLOSER TO A CMC/ECMWF BLEND...AS THE GFS SEEMS TO BE OVERDEVELOPING THE H5 TROF AS IT MOVES EAST. THE SURFACE LOW MOVES ACROSS THE OHIO VALLEY AND LOWER GREAT LAKES REGION TUESDAY NIGHT INTO WEDNESDAY. THIS SYSTEM WILL DRAG A COLD FRONT THROUGH ON WEDNESDAY. SHOULD SEE SOME TEMPERATURE RISE TUESDAY NIGHT WITH WAA OUT AHEAD OF THIS SYSTEM. ATTM...IT APPEARS TEMPS ALOFT SUPPORT MAINLY RAIN...WITH SURFACE TEMPS ABOVE FREEZING AS WELL...ALTHOUGH THERE COULD BE A LITTLE SNOW MIXED IN AT THE ONSET. THIS SYSTEM WILL PUSH EAST OF THE AREA WEDNESDAY EVENING. ON CHRISTMAS DAY...HIGH PRESSURE SHOULD BUILD IN OVER THE REGION. A QUICK LOOK AT THE NEW 00Z ECMWF WOULD INDICATE A WARM FRONT SETTING UP TO OUR SOUTH...AND PUSHING THROUGH LATE IN THE DAY WITH TEMPS WARM ENOUGH FOR RAIN SHOWERS. THIS 00Z SOLUTION APPEARS TO BE AN OUTLIER...AND PREFER TO SIDE WITH THE 12Z ECMWF RUN SOLUTION. WILL KEEP THE FORECAST DRY ATTM...AND LET DAY SHIFT EVALUATE ALL NEW 00Z GLOBAL MODEL AND HPC DATA FOR FURTHER REVISION. WHAT ENSEMBLE DATA IS AVAILABLE AT THIS EARLY HOUR...IT ALSO SUPPORTS A DRY FORECAST. && .AVIATION.../12Z TO 12Z/...UPDATED A WARM FRONT WAS LIFTING NORTH OF THE AREA...WITH A COLD FRONT TO QUICKLY FOLLOW. WIND SHEAR CONTINUES...WITH 45 KT WINDS AT 1500 FT. SOME OF THESE WINDS SHOULD BEGIN TO MIX DOWN TO THE SURFACE AFTER 14Z...WITH GUSTS REACHING 35 KT AT TIMES. EXPECTING PREDOMINANT VFR EARLY THIS MORNING...WITH SOME TEMPO MVFR CONDITIONS. AS SHOWERS MOVE IN AHEAD OF A COLD FRONT...EXPECTING PREDOMINANTLY MVFR CONDITIONS...WITH SOME IFR JKL AND POINTS NORTH. SHOWERS SHOULD END FROM WEST TO EAST THIS AFTERNOON AS FROPA OCCURS...LEAVING BEHIND MVFR CIGS. THESE SHOULD LOWER TO BORDERLINE IFR AT LOZ AND SME TONIGHT...WITH IFR EXPECTED AT JKL. THESE CIGS SHOULD LAST THROUGH THE END OF THE TAF PERIOD. WINDS ARE ALSO EXPECTED TO SUBSIDE TOWARDS 23Z. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...JJ LONG TERM....WJM AVIATION...WJM
Hazardous weather outlook, Dec 19, 6:28 AM EST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON KY 628 AM EST FRI DEC 19 2008 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-201430- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 628 AM EST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. WIND GUSTS TO 40 MPH ARE EXPECTED THIS AFTERNOON ONE HOUR AHEAD OF AND BEHIND THE PASSAGE OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HIGH WATER COULD BECOME A PROBLEM FOR EXTREME SOUTHEAST KENTUCKY RIVERS AND STREAMS ON SATURDAY NIGHT AND SUNDAY. THE MAIN THREAT IS ON THE CUMBERLAND RIVER AS ANOTHER SIGNIFICANT RAINFALL IS POSSIBLE OVER THIS AREA. SNOW SHOWERS ARE POSSIBLE ON SATURDAY NIGHT THROUGH SUNDAY AND TUESDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JJ CORRECTED TYPO
In the hours before
Special weather statement, Dec 19, 4:16 AM EST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 416 AM EST FRI DEC 19 2008 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191730- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 416 AM EST FRI DEC 19 2008 A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM CENTRAL ILLINOIS THIS MORNING TO EAST CENTRAL OHIO BY 1 PM TODAY. THIS LOW PRESSURE SYSTEM WILL INCREASE THE PRESSURE GRADIENT...AND THIS WILL RESULT IN BREEZY CONDITIONS THIS AFTERNOON. A COLD FRONT WILL EXTEND TO THE SOUTHWEST FROM THE LOW PRESSURE SYSTEM. ABOUT ONE HOUR AHEAD OF AND ONE HOUR BEHIND THE COLD FRONT...THERE IS THE POTENTIAL FOR STRONG WIND GUSTS OF UP TO 40 MPH TO MIX DOWN TO THE SURFACE. RESIDENTS SHOULD TAKE PRECAUTIONS AND TIE DOWN LOOSE OBJECTS THAT CAN BECOME AIRBORNE BY THE STRONG WIND GUSTS. THE THREAT FOR THE WIND GUSTS TO 40 MPH WILL BE MAINLY FROM 2 PM TODAY THOUGH 7 PM TONIGHT. JJ
Local storm report, Dec 19, 9:10 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
910 AM EST FRI DEC 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM NON-TSTM WND DMG MONTICELLO 36.84N 84.85W
12/19/2008 WAYNE KY EMERGENCY MNGR
A COUPLE OF TREES WERE DOWN ON HIGHWAY 92 WEST NEAR
MONTICELLO.
&&
SCHOETTMERNearby
Wind Advisories in Kentucky, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.